# SDR GTIA2021062135811

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 19,947 hours, 8,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA R4 JUMPSEAT FLASHLIGHT DOES NOT WORK ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED AND REINSTALLED R4 JUMPSEAT FLASHLIGHT, OPS CHECK GOOD,IAW SPIRIT AIRLINES LAYOUT E.Q. A321-231. THIS CLEARED DMI 273032201
